# SDR FDEA201404270867

- Difficulty date: April 27, 2014
- Submitted: May 2, 2014
- Operation: Air carrier
- Aircraft: N68049
- Make and model: Doug MD-10-10F
- Aircraft serial: 47803
- Aircraft time: 72,688 hours, 33,054 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: ALC74382
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER LOWER RT FWD PLANK APPEARS TO BE CRACKED.   TRIMMED OUT CRACK.  FABRICATED DOUBLER, SPLICE, AND INSTALLED IAW DWG SR10550002, AND J060211.
